# SDR VGCA20111007

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N371FL
- Make and model: Cvac STC3405800
- Aircraft serial: 309
- Aircraft time: 23,499 hours, 20,487 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 355100575
- Condition: Shorted
- Location: Zone 400
- Part time: 23,499 hours, 20,487 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

RT ZONE, 3 FIRE WARNING INDICATION DUE TO A FIRE LOOP SHORTAGE.
